Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 120, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 4, 2017, 10:29 PM CDT for 5 counties in Missouri. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2017, 10:29 PM CDT (03:29 UTC)
- Expired
- Apr 4, 2017, 11:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dent County, MO, Maries County, MO, Phelps County, MO, Pulaski County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 132 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 10:30 PM CDT | TSTM WND DMG | 1 Ssw Edgar Springs, MO | MOBILE HOME PUSHED OFF CINDER BLOCKS NEAR EDGAR SPRINGS. |
| Apr 4, 11:00 PM CDT | TSTM WND DMG | 4 Sse Plato, MO | TREE FELL ON POWERLINE SOUTH OF PLATO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 9:12 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 312 m²/s²
- 0-3 km storm-relative helicity
- 743 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 12.5
The text
As transmitted.
402
WUUS53 KSGF 050329
SVRSGF
MOC065-125-161-169-215-050430-
/O.NEW.KSGF.SV.W.0120.170405T0329Z-170405T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1029 PM CDT TUE APR 4 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southeastern Maries County in central Missouri...
Dent County in south central Missouri...
Eastern Pulaski County in central Missouri...
Northern Texas County in south central Missouri...
Phelps County in east central Missouri...
* Until 1130 PM CDT
* At 1029 PM CDT, severe thunderstorms were located along a line
extending from near Dixon to 8 miles east of Fort Leonard Wood to 8
miles northwest of Licking to 8 miles northwest of Houston, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rolla... Fort Leonard Wood...
Montauk State Park... Salem...
St. Robert... St. James...
Licking... Doolittle...
Newburg... Edgar Springs...
Huggins... Lenox...
Montauk... Jadwin...
Beulah... Howes Mill...
Lake Spring... Gladden...
Success... Anutt...
This includes Interstate 44 between mile markers 160 and 169, and
between mile markers 171 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3759 9131 3750 9130 3729 9225 3750 9221
3774 9220 3797 9210 3825 9165 3816 9164
3815 9153 3779 9153 3779 9131 3770 9130
3769 9115 3759 9115
TIME...MOT...LOC 0329Z 240DEG 45KT 3797 9199 3775 9202 3760 9195 3744
9203
HAIL...1.00IN
WIND...60MPH
$$
Foster4 follow-up statements
473
WWUS53 KSGF 050346
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1046 PM CDT TUE APR 4 2017
MOC169-050356-
/O.CAN.KSGF.SV.W.0120.000000T0000Z-170405T0430Z/
Pulaski MO-
1046 PM CDT TUE APR 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PULASKI COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 300 AM CDT for
south central and east central Missouri.
LAT...LON 3759 9131 3750 9130 3732 9213 3751 9201
3767 9197 3804 9198 3825 9165 3816 9164
3815 9153 3779 9153 3779 9131 3770 9130
3769 9115 3759 9115
TIME...MOT...LOC 0346Z 246DEG 56KT 3804 9181 3786 9169 3768 9165 3746
9177
$$
MOC065-125-161-215-050430-
/O.CON.KSGF.SV.W.0120.000000T0000Z-170405T0430Z/
Maries MO-Dent MO-Texas MO-Phelps MO-
1046 PM CDT TUE APR 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN MARIES...DENT...NORTHERN TEXAS AND PHELPS
COUNTIES...
At 1046 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Rolla to 10 miles southwest of St.
James to 6 miles west of Salem to near Licking, moving northeast at
50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rolla... Montauk State Park...
Salem... St. James...
Licking... Doolittle...
Newburg... Edgar Springs...
Lenox... Montauk...
Jadwin... Beulah...
Howes Mill... Lake Spring...
Gladden... Anutt...
Bangert... Boss...
Rosati... Turtle...
This includes Interstate 44 between mile markers 173 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3759 9131 3750 9130 3732 9213 3751 9201
3767 9197 3804 9198 3825 9165 3816 9164
3815 9153 3779 9153 3779 9131 3770 9130
3769 9115 3759 9115
TIME...MOT...LOC 0346Z 246DEG 56KT 3804 9181 3786 9169 3768 9165 3746
9177
HAIL...1.00IN
WIND...60MPH
$$
Foster289
WWUS53 KSGF 050404
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1104 PM CDT TUE APR 4 2017
MOC065-125-161-215-050430-
/O.CON.KSGF.SV.W.0120.000000T0000Z-170405T0430Z/
Maries MO-Dent MO-Texas MO-Phelps MO-
1104 PM CDT TUE APR 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN MARIES...DENT...NORTHEASTERN TEXAS AND EASTERN
PHELPS COUNTIES...
At 1101 PM CDT, severe thunderstorms were located along a line
extending from 12 miles south of Bland to 7 miles southeast of St.
James to 11 miles southwest of Cherryville to 7 miles south of Salem,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rolla... Montauk State Park...
Salem... St. James...
Licking... Lenox...
Montauk... Turtle...
Jadwin... Howes Mill...
Darien... Vichy...
Lake Spring... Gladden...
Anutt... Bangert...
Boss... Howes...
Northwye... Lecoma...
This includes Interstate 44 between mile markers 184 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3759 9131 3750 9130 3735 9199 3753 9188
3778 9178 3809 9184 3825 9165 3816 9164
3815 9153 3779 9153 3779 9131 3770 9130
3769 9115 3759 9115
TIME...MOT...LOC 0401Z 240DEG 45KT 3813 9162 3795 9150 3777 9146 3755
9158
HAIL...1.00IN
WIND...60MPH
$$
Foster832
WWUS53 KSGF 050418
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1118 PM CDT TUE APR 4 2017
MOC125-161-215-050428-
/O.CAN.KSGF.SV.W.0120.000000T0000Z-170405T0430Z/
Maries MO-Texas MO-Phelps MO-
1118 PM CDT TUE APR 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARIES...
NORTHEASTERN TEXAS AND EASTERN PHELPS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 300 AM CDT for
south central Missouri.
LAT...LON 3759 9131 3758 9138 3759 9148 3767 9150
3778 9148 3779 9131 3770 9130 3769 9115
3759 9115
TIME...MOT...LOC 0418Z 240DEG 45KT 3823 9140 3805 9128 3787 9124 3765
9136
$$
MOC065-050430-
/O.CON.KSGF.SV.W.0120.000000T0000Z-170405T0430Z/
Dent MO-
1118 PM CDT TUE APR 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN DENT COUNTY...
At 1118 PM CDT, severe thunderstorms were located along a line
extending from 9 miles northwest of Bourbon to near Leasburg to near
Cherryville to 9 miles east of Salem, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Boss... Stone Hill...
Howes Mill... Sligo...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3759 9131 3758 9138 3759 9148 3767 9150
3778 9148 3779 9131 3770 9130 3769 9115
3759 9115
TIME...MOT...LOC 0418Z 240DEG 45KT 3823 9140 3805 9128 3787 9124 3765
9136
HAIL...1.00IN
WIND...60MPH
$$
Foster689
WWUS53 KSGF 050430 RRA
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1130 PM CDT TUE APR 4 2017
MOC065-050440-
/O.EXP.KSGF.SV.W.0120.000000T0000Z-170405T0430Z/
Dent MO-
1130 PM CDT TUE APR 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DENT COUNTY HAS
EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been allowed to expire. However heavy rain
is still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 300 AM CDT for
south central Missouri.
LAT...LON 3759 9131 3758 9138 3759 9148 3767 9150
3778 9148 3779 9131 3770 9130 3769 9115
3759 9115
TIME...MOT...LOC 0430Z 240DEG 45KT 3830 9125 3812 9113 3794 9109 3772
9121
$$
FosterWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:12 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Apr 4, 6:12 PM CDT, 4 hours 17 minutes before
Area Forecast Discussion National Weather Service Springfield MO 612 PM CDT Tue Apr 4 2017 .SHORT TERM...(This evening through Wednesday Night) Issued at 223 PM CDT Tue Apr 4 2017 Attention focused on severe weather threat this evening and then winds and temperatures for Wednesday. Early afternoon water vapor imagery shows rather potent mid level shortwave over northeastern New Mexico. This wave will track east- northeast into western Missouri by 12Z Wednesday. Meanwhile, surface low will deepen over central Oklahoma and push northeast into southern Missouri this evening. CAM models showing convective initiation near the low in central to northeast Oklahoma and this pushes northeast into the area evolving into more line segments. Low level moisture still the limiting factor as surface dew points will only be in the middle 50s across southwest Missouri and southeast Kansas. None the less, we expect a hail and wind risk with the storms. There is the potential for hail up to two inches in diameter (or perhaps slightly larger) given steep mid-level lapse rates, strong deep layer shear, and fairly low freezing levels. There will be the potential for splitting supercells to the north of the warm front. Left-movers would peel off to the north at a rather quick rate. The damaging wind threat will mainly be confined to any line segments. Although tornado potential will be held down given a lack of low level moisture, there is some potential. This will especially be true along a surface warm front where low level vorticity will be maximized. For any right-moving supercells, they will tend to parallel this front through about 01 UTC. After this time, right- movers would then tend to cross over the front and become elevated. In a similar fashion, 0-3 km bulk shear vectors will favor line segment mesovortex potential with a heightened threat along that front into early this evening. By late this evening (after 03 UTC), the shear vectors will not be orientated as favorably. The good news is that the severe threat looks to subside by about midnight. The surface low will continue to deepen as it lifts northeast Wednesday. Strong pressure gradient on its backside along with strong cold advection will make for a windy and raw day with wrap around moisture resulting in showers rotating across the area. High temperatures for Wednesday will be in the early morning hours with steady or falling temperatures much of the day. Winds will likely being pushing advisory criteria for portions of the area with sustained of 20 to 30 mph common and some gusts to near 40 mph. Skies will begin to clear out from west to east Wednesday night. Despite the clearing skies, low level winds should preclude any type of frost despite lows dropping into the mid and upper 30s. .LONG TERM...(Thursday through Tuesday) Issued at 223 PM CDT Tue Apr 4 2017 Northerly low and mid level flow will continue on Thursday as high pressure begins to build southward across the central Plains. Another cool day is in store with highs only in the 50s. This surface high will then drift into southeast Kansas and the Missouri Ozarks Thursday night. The set up will be favorable for frost, as lows are expected to dip into the lower to middle 30s along with light winds and clear skies. Later Friday through Saturday time frame will see building 500mb heights across the mid section of the country as ridging builds into the area. With southerly low level winds becoming more established, temperatures will be on the warming trend with highs back into the 70s by Saturday. Rather progressive flow pushes the ridge to the east late Sunday as troughing develops across the mountains and Plains. Main surface low looks to track across the northern Plains Sunday into Monday with a trailing cold front pushing eastward through Kansas and into Missouri by Monday and will start to see precipitation chance by late Sunday night and continuing through Monday. Current timing has front east of the area on Tuesday with surface high settling into the region. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 609 PM CDT Tue Apr 4 2017 Strong to severe convection which has developed in eastern OK will begin to shift into western MO shortly and affecting the JLN vicinity between 00z-03z...SGF from 02-05z and BBG 03-06z. Ahead of the convection we can look for VFR conditions with cirrus shield spreading over the area. A frontal boundary will be splitting through the area with northeast winds just north of the boundary and southeast winds south of the boundary. After the storms pass through, there will be a few hours of VFR conditions before the stratus moves in overnight with the low. IFR conditions are likely to occur with this through much of Wednesday. By late morning through the afternoon, we could see winds of 18 to 30kt. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Raberding/Schaumann LONG TERM...Raberding AVIATION...Lindenberg
Hazardous weather outlook, Apr 4, 8:08 PM CDT, 2 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 808 PM CDT Tue Apr 4 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060115- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 808 PM CDT Tue Apr 4 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited Tornado risk. Elevated Hail risk. Elevated Thunderstorm wind damage risk. Elevated Lightning risk. Limited Non thunderstorm wind risk. DISCUSSION... Strong to severe storms will continue to push east across the Missouri Ozarks this evening. A frontal boundary remains near the U.S. 60 corridor. Areas north of the front will have a large hail and damaging wind gust risk with hail to the size of golf balls and wind gusts of 60 to 70 mph possible. South of the front, an isolated tornado will remain possible through the late evening. Non-thunderstorm winds will increase tonight with gusts to around 30 mph possible by daybreak across southeast Kansas and far southwestern Missouri. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Very windy conditions can be expected Wednesday with northwesterly winds gusting up to 40 mph. Patchy to areas of frost will be possible Thursday night as low temperatures fall into the lower to middle 30s. The next chance of thunderstorms will arrive Sunday night into Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in the next three hours for areas along and east of U.S. 65. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Lindenberg
In the hours before
Local storm report, Apr 4, 9:07 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 PM CDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND DMG CLEVER 37.03N 93.47W
04/04/2017 CHRISTIAN MO AMATEUR RADIO
TREE BLOWN DOWN ON CARPORT IN CLEVER DAMAGING 2 CARS.
TIME ESTIMATED BY RADAR.
&&
RFRYELocal storm report, Apr 4, 9:17 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
917 PM CDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM TSTM WND GST BRANSON 36.64N 93.22W
04/04/2017 M61 MPH TANEY MO FIRE DEPT/RESCUE
BRANSON FIRE DEPT MEASURED.
&&
DCRAMERLocal storm report, Apr 4, 9:19 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 PM CDT TUE APR 4 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 3 SW ELKLAND 37.41N 93.07W
04/04/2017 M1.00 INCH WEBSTER MO PUBLIC
&&
FEHLocal storm report, Apr 4, 9:26 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 PM CDT TUE APR 4 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 2 SSW WASHBURN 36.56N 93.98W
04/04/2017 BARRY MO EMERGENCY MNGR
CHICKEN BARNS AND A HOUSE DAMAGED AND POWER
LINES DOWN NEAR ROUTES 2265 AND 1055. TIME
ESTIMATED FROM RADAR.
&&
MMTLocal storm report, Apr 4, 9:33 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
933 PM CDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL 5 NE PHILLIPSBURG 37.60N 92.72W
04/04/2017 E1.00 INCH LACLEDE MO TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZED HAIL NEAR EXIT 123
ON I44.
&&
RFRYELocal storm report, Apr 4, 10:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1017 PM CDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL WAYNESVILLE 37.83N 92.20W
04/04/2017 E1.00 INCH PULASKI MO TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED IN WAYNESVILLE.
&&
RFRYEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:14 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 46 min |
| Apr 4, 7:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 59 min |
| Apr 4, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dade, Greene | 63 min |
| Apr 4, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 43 min |
| Apr 4, 8:30 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Polk, Webster | 60 min |
| Apr 4, 8:54 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 66 min |
| Apr 4, 9:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 51 min |
| Apr 4, 9:24 PM CDT | Tornado Warning | SGF | Christian, Douglas, Taney, Webster, Wright | 51 min |
| Apr 4, 9:46 PM CDT | Tornado Warning | SGF | Ozark, Taney | 44 min |
| Apr 4, 9:49 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas, Wright | 41 min |
| Apr 4, 10:25 PM CDT | Tornado Warning | SGF | Douglas, Howell, Ozark | 50 min |
| Apr 4, 11:01 PM CDT | Tornado Warning | SGF | Howell, Shannon, Texas | 44 min |
| Apr 4, 11:41 PM CDT | Tornado Warning | SGF | Shannon | 37 min |
| Apr 4, 11:50 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 37 min |
| Apr 5, 12:44 AM CDT | Areal Flood Advisory | SGF | Dent, Douglas, Howell, Laclede, Ozark, Phelps and 3 more | 9 hr |
| Apr 5, 2:42 AM CDT | Areal Flood Warning | SGF | Dent, Phelps, Pulaski, Texas, Wright | 7 hr |
| Apr 5, 3:32 AM CDT | Wind Advisory | SGF | Barry, Barton, Benton, Cedar, Christian, Dade and 10 more | 15 hr |
| Apr 5, 9:44 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Ozark, Texas and 1 more | 6 hr |
| Apr 5, 6:32 PM CDT | River Flood Warning | SGF | Pulaski | 13 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.